# SDR 01FDEA00626

- Difficulty date: July 30, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: 050FE
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47804
- Aircraft time: 52,712 hours, 23,827 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 919 AFT SIDE OF FRAME BETWEEN LT AND RT LONGERON 49 AREAS OF LEVEL 1 CORRODED.  *S/D*  REMOVED AND REPLACED FRAME PER SRM 53-30-00, 51-21-01, 51-41-01 & 51-35-01.
